# SDR VNAA2011031600009

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 17,104 hours, 17,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE ON THE RIGHT AND LEFT WING FUEL TANK ACESS PANELS, MINIOR CORROSION WAS FOUND.  PANELS INSPECTED AND REPAIRED ARE 650DB, 650AB, 650BB, 550CB, 550DB, 550AB, AND 550BB.  THE ABOVE INSPECTIONS AND REPAIRS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
